# SDR SWAA2014110533794

- Difficulty date: September 5, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 34,353 hours, 23,409 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Channel
- Part number: 5910783
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG DOOR FWD FACE CHANNEL CRACKED.  R & R CHANNEL IAW SRM & DWG.
